MathSciNet Relay Station
MathSciNet bibliographic data
MR2521354 (2010i:11053) 11F11 (11F33)
Kurth, Chris; Long, Ling On modular forms for some noncongruence subgroups of ${\rm SL}\sb 2(\Bbb Z)$. II. Bull. Lond. Math. Soc. 41 (2009), no. 4, 589–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement